# SDR SWIA202053833

- Difficulty date: October 27, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Elongated
- Location: Bs 1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1031.00 FRAME ATTACH FLANGE HAS ELONGATED HOLE JUST BELOW AFT BAG BAY DOOR SILL.  C-CHECK RO 11/3/2020.  REMOVED AND REPLACED DAMAGED FRAME WITH NEW SERVICEABLE FRAME P/N MM670-36133-007, REF CRJ 700 SRM AND DWG.  PERFORMED PRESSURIZATION OF AIRCRAFT TO VERIFY THE REPAIR AREA IS LEAK FREE, REF CRJ 700 AMM TASK.  NO DEFECTS NOTED.  COMPLIED WITH TASK CARD.
